# SDR AWXA200301632

- Difficulty date: December 12, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655292898
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER 26 LT BETWEEN BS 727A & BS 727B.  MAINTENANCE CUT OUT DAMAGED STRINGER 26 LT BETWEEN BS 727A & BS 727B; FABRICATED A NEW REPLACEMENT SECTION OF STRINGER PER DWG 65-52928 AND A STRINGER SPLICE CHANNEL;  INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-03, FIG 201 PG 201-207.
